Browse Title Index

Issue Title
Vol 32, No 18 (2018) Korovkin type approximation theorems proved via weighted alpha,beta-equistatistical convergence for bivariate functions Abstract
Huseyin Aktuglu, Halil Gezer
Vol 30, No 13 (2016) Korovkin Type Approximation Theorems via Lacunary Equistatistical Convergence Abstract   PDF
Abdullah Alotaibi, M. Mursaleen
Vol 38, No 2 (2024) Korovkin-type Theorems Via Some Modes of Convergence Abstract
Alper ERDEM, Tuncay Tunc
Vol 31, No 14 (2017) Krasnoselskii-Mann Method for Multi-valued Non-Self Mappings in CAT(0) Spaces Abstract   PDF
Abebe R. Tufa, Habtu Zegeye
Vol 34, No 14 (2020) $k$-Type hyperbolic slant helices in ${H}^{3}$ Abstract
Ali UÇUM, Kazım İlarslan
Vol 36, No 13 (2022) Kuelbs-Steadman spaces with bounded variable exponents Abstract
Hemanta Kalita
Vol 30, No 6 (2016) $L^1$-Solutions for Implicit Fractional Order Differential Equations with Nonlocal Conditions Abstract   PDF
Mouffak Benchohra, Mohammed Said Souid
Vol 31, No 7 (2017) $L^p$ Solutions of Infinite Time Interval Backward Doubly Stochastic Differential Equations Abstract   PDF
Zhaojun Zong, Feng Hu
Vol 31, No 8 (2017) L^p–estimates of Solutions of Backward Doubly Stochastic Differential Equations Abstract   PDF
Jasmina Djordjevic
Vol 37, No 4 (2023) $L^p$--Inequalities and Parseval-type relations for the index ${ }_2F_1 -$transform Abstract
Benito J. Gonz\'alez, Emilio R. Negr\iin
Vol 38, No 3 (2024) L_α^p - Boundedness of Pseudo-differential Operators involving the Weinstein Transform Abstract
Santosh Kumar Upadhyay, Mohd Sartaj
Karanvir Singh, Kanak Modi
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 LACUNARY ALMOST CONVERGENCE AND SOME NEW SEQUENCE SPACES Abstract
Ekrem savas
Havva Uluçay, Mehmet Ünver
Vol 31, No 6 (2017) Lacunary Statistical Convergence and Strongly Lacunary Summable Functions of Order Abstract   PDF
Hari M. Srivastava, Mikail Et
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress Lacunary ward continuity in two normed spaces Abstract   PDF
Huseyin Cakalli, Sibel Ersan
Vol 34, No 14 (2020) Lagrange Multiplier Characterizations of Constrained Best Approximation with Nonsmooth Nonconvex Constraints Abstract
Hossein Mohebi
Vol 31, No 12 (2017) Lagrangian Submersions from Normal Almost Contact Manifolds Abstract   PDF
Hakan Mete Taştan
Vol 35, No 6 (2021) Laguerre Hypersurfaces with definite Laguerre tensor Abstract
jianbo fang, fengjiang li, jianxiang li
Vol 32, No 19 (2018) Laguerre-Freud equations associated with the Hq-semiclassical forms of class one Abstract
mohamed zaatra
Vol 33, No 14 (2019) Landau-Bloch theorems for bounded biharmonic mappings Abstract
Jay M. Jahangiri
Vol 37, No 2 (2023) Landau-Bloch type theorems of certain subclasses of biharmonic mappings Abstract
Xi Luo, Ming-Sheng Liu, Ting Li
Vol 32, No 17 (2018) Large deviations for Lotka-Nagaev estimator of a randomly indexed branching process Abstract
Zhenlong Gao, Lina Qiu
Vol 32, No 2 (2018) Large Deviations for Stochastic Integrodifferential Equations of the Ito type with Multiple Randomness Abstract   PDF
A Haseena, M Suvinthra, N Annapoorani
Vol 37, No 20 (2023) Large Deviations for Stochastic Pantograph Integrodifferential Equation Abstract
Siva Ranjani Alagesan, M. Suvinthra, K. Balachandran
Vol 33, No 1 (2019) Large Deviations for the Discounted Aggregate Claims in Time-Dependent Risk Model with Constant Interest Force Abstract   PDF
Qingwu Gao, Xijun Liu
Vol 37, No 9 (2023) Large Diffusivity and Rate of Convergence of Attractors in Parabolic Systems Abstract
Leonardo Pires
Vol 35, No 3 (2021) Laws of large numbers for infinite means with mixing sequences Abstract
Jian Han, Xiaoqin Li, Yudan Cheng
Vol 33, No 3 (2019) L-classical d-orthogonal polynomial sets of Sheffer type. Abstract
Ines Gam, Youssef Ben Cheikh
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare L-convex quasi-uniform spaces Abstract
Xiu-Yun Wu, Hui-Min Zhang
Vol 37, No 17 (2023) L-down-directed relations and L-concave filter-convergence relations Abstract
Xiu-Yun Wu, Hui-Min Zhang, Yu-Jie Niu
Vol 32, No 18 (2018) Leaping Cauchy numbers Abstract
Takao Komatsu
Vol 37, No 3 (2023) Least-squares solutions of the generalized reduced biquaternion matrix equations Abstract
Yong Tian, Xin Liu, Yang Zhang
Vol 37, No 1 (2023) Left and right resolvents and new characterizations of left and right generalized Drazin invertible operators Abstract
Djalal Ounadjela, Bekkai Messirdi, Sofiane Messirdi
Vol 30, No 12 (2016) Left Big Subsets of Topological Polygroups Abstract   PDF
M. Salehi Shadkamia, Mohammad Reza Ahmadi Zand, B. Davvaz
Boulbaba GHANMI, Saifeddine Ghnim, Rim Messaoud, Amira Missaoui
Vol 31, No 2 (2017) Left-Right Fredholm and Left-Right Browder Linear Relations Abstract   PDF
Teresa Alvarez, Fatma Fakhfakh, Maher Mnif
Vol 32, No 10 (2018) Legendre curves on $3$-dimensional Kenmotsu manifolds admitting semisymmetric metric connection Abstract
peibiao zhao
Vol 35, No 2 (2021) Legendre Wavelet approximation of functions having derivatives of Lipschitz class Abstract
Vol 28, No 7 (2014) Levitin-Polyak well-posedness for set-valued optimization problems with constraints Abstract   PDF
Jia-wei Chen
Vol 32, No 7 (2018) Lévy Processes Time-Changed by the First-Exit Time of the Inverse Gaussian Subordinator Abstract   PDF
Farouk Mselmi
Vol 31, No 14 (2017) Libera Operator on Mixed Norm Spaces $H_{\nu}^{p,q,\alpha}$ when $0

Abstract   PDF
Miroljub Jevtic, Boban Karapetrovic
Vol 30, No 6 (2016) Lie Algebras of Infinitesimal CR-Automorphisms of Weighted Homogeneous and Homogeneous CR-Generic Submanifolds of C^N Abstract   PDF
Masoud Sabzevari, Amir Hashemi, Benyamin M.-Alizadeh, Joel Merker
Vol 30, No 12 (2016) Lie Higher Derivations on Triangular Algebras Revisited Abstract   PDF
Fahimeh Moafian, Hamid Reza Ebrahimi vishki
Vol 38, No 3 (2024) Lie higher derivations on triangular algebras:A new perspective Abstract
Xinfeng Liang, Dandan Ren
Vol 31, No 16 (2017) Lie Product Preserving Maps on $M_{n}(\mathbb{F})$ Abstract   PDF
Gregor Dolinar, Bojan Kuzma, Janko Marovt
Vol 32, No 16 (2018): ICANAS 2017 Lie Rough Groups Abstract
gulay oguz
Vol 37, No 20 (2023) Liftings from Para-Sasakian manifold to its tangent bundles Abstract
Mohammad Nazrul Islam Khan
Vol 36, No 18 (2022) Lifts of metallic structure on a cross-section Abstract
Mohammad Nazrul Islam Khan, Uday Chand De
Vol 32, No 16 (2018): ICANAS 2017 Lightlike Hypersurfaces of an $(\varepsilon)$-Para Sasakian Manifold with a Semi-Symmetric Non-Metric Connection Abstract
Feyza Esra Erdoğan, Selcen Yüksel Perktaş
Vol 34, No 6 (2020) Lightlike Submanifolds of Metallic Semi-Riemannian Manifolds Abstract
Selcen Yüksel Perktaş, Feyza Esra Erdoğan, Bilal Eftal Acet
Vol 29, No 7 (2015) Limit Formulas Related to the p-Gamma and p-Polygamma Functions at Their Singularities Abstract   PDF
Li Yin, Guo Li Huang
Vol 33, No 6 (2019) Limit theorems for asymptotic circular $m$th-order Markov chains indexed by an $m$-rooted homogeneous tree Abstract
Huilin Huang
Vol 36, No 11 (2022) Limiting directions of Julia sets of entire solutions of complex difference equations Abstract
Zheng Wang, Zhigang Huang
Vol 37, No 4 (2023) Line Graphics for Visualization of Surfaces and Curves on Them Abstract
Vesna I. Velickovic, Edin Dolicanin
Vol 32, No 9 (2018) Linear combinations of a class of harmonic univalent mappings Abstract
boyong long
Vol 33, No 10 (2019) Linear Connections with and without Torsion, Making Parallel an Integrable Endomorphism on a Manifold Abstract
Cornelia-Livia Bejan, Ana Velimirovic
Vol 34, No 9 (2020) Linear Functionals on Hypervector Spaces Abstract
Omid Reza Dehghan
Vol 36, No 11 (2022) Linear inequalities via extension of Montgomery identity and Weighted Hermite-Hadamard inequalities with and without Green Functions Abstract
Shaista Alamgir, Asif R. Khan, Josip Pecaric
Vol 32, No 13 (2018) ‎Linear maps on $\star$-algebras acting on orthogonal elements like derivations or anti-derivations Abstract   PDF
Hoger Ghahramani, Zhidong Pan
ramesh yousefi
Vol 31, No 7 (2017) Linear Programming Twin Support Vector Regression Abstract   PDF
Mohammad Tanveer
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare Linearly S-closed spaces Abstract
Gunjan Singh, Prasannan A R
Vol 29, No 9 (2015) Lipschitz conditions and the distance ratio metrc Abstract   PDF
Slavko Simic, Matti Vuorinen
Vol 37, No 8 (2023) Lipschitz Functions class for the generalized Dunkl transform Abstract
El Hamma Mohamed
Vol 33, No 19 (2019) (L,M)-fuzzy topological-convex spaces Abstract
Chun-Yan Liao, Xiu-Yun Wu
Vol 29, No 3 (2015): The 18th Geometrical Seminar Local classification and examples of an important class of paracontact metric manifolds Abstract   PDF
Veronica Martin-Molina
Vol 30, No 14 (2016) Local Function versus Local Closure Function in Ideal Topological Spaces Abstract   PDF
Aleksandar Pavlović
Vol 30, No 9 (2016) Local K-Convoluted C-Cosine Functions and Abstract Cauchy Problems Abstract   PDF
Chung-Cheng Kuo
Chung-Cheng Kuo
Vol 36, No 14 (2022) Local Linear Estimation of the Trimmed Regression for Censored Functional Data Abstract
Ataouia BAKHTAOUI, Faiza Limam-Belarbi
Vol 28, No 4 (2014) local polynomial estimation of time-dependent diffusion parameter for discretely observed SDE models Abstract   PDF
Jixia Wang
Vol 31, No 15 (2017) Local Properties of Absolute Matrix Summability of Factored Fourier Series Abstract   PDF
Hikmet Seyhan Özarslan, Şebnem YILDIZ
Vol 37, No 12 (2023) Local Separation, Closedness and Zero-Dimensionality in Quantale-Valued Reflexive Spaces Abstract
Samed Özkan
Vol 33, No 7 (2019) LOCAL SPECTRAL PROPERTIES OF $2\times 2$ OPERATOR MATRICES}] Abstract
Eungil Ko
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Local View Based Cost-Sensitive Attribute Reduction Abstract   PDF
Jingzheng Li, Xiangjian Chen, Pingxin Wang, Xibei Yang
Vol 32, No 2 (2018) Localization Theorems for Matrices and Bounds for the Zeros of Polynomials over Quaternion Division Algebra Abstract   PDF
Sk Safique Ahmad, Istkhar Ali
Vol 33, No 1 (2019) Locating Common Fixed Points of Nonlinear Representations of Semigroups Abstract   PDF
Hong-Yi Chen, Kyung Soo Kim, Eskandar Naraghirad, Ching-Feng Wen, Ngai-Ching Wong, Jen-Chih Yao
Vol 36, No 8 (2022) Long Time Behavior of an Two Diffusion Stochastic SIR Epidemic Model with Nonlinear Incidence and Treatment Abstract
Milica Milunovic, Marija Krstic
Vol 31, No 14 (2017) Long Time Behavior of Quasi-convex and Pseudo-convex Gradient Systems on Riemannian Manifolds Abstract   PDF
P. Ahmadi, Hadi Khatibzadeh
Vol 30, No 10 (2016) Lorentzian Isotropic Lagrangian Immersions Abstract   PDF
Franki Dillen, Luc Vrancken
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas LORENTZ-MARCINKIEWICZ PROPERTY OF DIRECT SUM OF OPERATORS Abstract
Pembe Ipek Al
Vol 33, No 6 (2019) Lower semicontinuity of approximate solution mappings for a parametric generalized strong vector equilibrium problem Abstract
Qilin Wang
Vol 33, No 7 (2019) Low-level separation axioms for computational topology Abstract
Sang-Eon Han
Vol 37, No 4 (2023) Lp Extremal Ployomials in the Presence of a Denumerable Set of Mass Points (0 < p < 1) 0 Abstract
Vol 33, No 14 (2019) Lp-Dual Affine Surface Areas for the General Lp-Intersection Bodies Abstract
Juan Zhang, Weidong Wang
Vol 37, No 21 (2023) Lp-moment mixed quermassintegrals Abstract
Leiqin Yin, Yanli Guan, Wenxue Xu
Vol 30, No 6 (2016) L-subquantales and L-filters of quantales based on quasi-coincidence of fuzzy points with parameters Abstract   PDF
Min Zhou, Shenggang Li
Vol 35, No 8 (2021) L-topological derived internal (resp. enclosed) relation spaces Abstract
Xiu-Yun Wu
Vol 36, No 5 (2022) L-topological derived neighborhood relations and L-topological derived remote neighborhood relations Abstract
Xiu-Yun Wu, Chun-Yan Liao, Yan-Hui Zhao
Vol 36, No 1 (2022) Lupa\c{s} post quantum blending functions and B\'{e}zier curves over arbitrary intervals Abstract
Asif Khan, M. S. Mansoori, M. Iliyas, Mohammad Mursaleen
Vol 36, No 15 (2022) Lupaş Bernstein-Kantorovich operators using Jackson and Riemann type (p,q)-integrals Abstract
Mohammad Iliyas, Rameez A. Bhatt, Asif Khan, M. Mursaleen
Vol 36, No 13 (2022) L-weakly and M-weakly Demicompact Operators On Banach Lattices Abstract
Hedi Benkhaled, Dr Mohamed Hajji, Professor Aref Jeribi
Vol 35, No 4 (2021) Lyapunov functions for a class of fractional order $h$-difference systems Abstract
Xiang Liu, Baoguo Jia, Lynn Erbe, Allan Peterson
Vol 28, No 9 (2014) $(m, n)$-Jordan Derivations Abstract   PDF
cenap ozel
Jiakui Yu, Shuguo Zhang
Vol 37, No 5 (2023) Magnetic Frenet curves on para-Sasakian manifolds Abstract
Cornelia-Livia Bejan, Tran Quoc Binh, Simona-Luiza Druta-Romaniuc
Vol 29, No 9 (2015) Majorization and doubly stochastic operators Abstract   PDF
Martin Zlatomir Ljubenović
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) Majorization for Some Classes of Analytic Functions Associated with the Srivastava-Attiya Operator Abstract   PDF
Adel Attiya, M. F. Yassen
Vol 31, No 20 (2017) Majorization for Subclasses of Multivalent Meromorphic Functions Defined through Iterations and Combinations of the Liu-Srivastava Operator and a Meromorphic Analogue of the Cho-Kwon-Srivastava Operator Abstract   PDF
Trailokya Panigrahi, Rabha El-Ashwah
2001 - 2100 of 4428 Items << < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 > >>